EconPapers    
Economics at your fingertips  
 

Population monotonicity and consistency in convex games: Some logical relations

Toru Hokari () and Anita Gellekom

International Journal of Game Theory, 2003, vol. 31, issue 4, 593-607

Abstract: On the domain of convex games, many desirable properties of solutions are compatible and there are many single-valued solutions that are intuitively appealing. We establish some interesting logical relations among properties of single-valued solutions. In particular, we introduce a new property, weak contribution-monotonicity, and show that this property is a key property that links other properties such as population-monotonicity, max consistency, converse max consistency, and dummy-player-out. Copyright Springer-Verlag Heidelberg 2003

Keywords: Consistency; contribution monotonicity; converse consistency; convex games; population monotonicity (search for similar items in EconPapers)
Date: 2003
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1007/s001820300141 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:31:y:2003:i:4:p:593-607

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

DOI: 10.1007/s001820300141

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:31:y:2003:i:4:p:593-607